# SDR ASAA2020071752902

- Difficulty date: July 5, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 51,258 hours, 15,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN CORRODED AT LINER SNAP FASTENERS FWDLOWER DOOR CORNER (MARKED). GROUNDED - YES. REPAIRED AFT CARGO DOOR PER ALASKA EA CMPT. 52EA-22819; ORIGINAL SKIN THICKNESS AT SNAP FASTENER LOCATIONS 0.085", LOCATION 1 REMOVED 0.019" REMAINING 0.066", LOCATION 2 REMOVED 0.014" REMAINING 0.071", BOTH FOUND TO BE OUT OF LIMITS PER B737-800 SRM 52-36-01-1-A; OUT OF LIMITS AREAS REPARIED ONEA: CMPT-52EA-22819.
